Doctor insights on:
Treatments For Allergic Purpura
I was diagnosed by doctors in China of having allergic purpura (capillary toxicosis) , using OTC medicine called Trasfer Factor Oral Solution and Vita?
Hypersensitivity vasculitis?: Hypersensitivity vasculitis (which can be called allergic purpura) can occur after ingestion of certain medications/drugs. It can present with the rash like in the photos, also with fever, joint pain, belly pain, and swollen lymph nodes. The treatment is to stop the medication and the symptoms should resolve within a week. If it does not resolve with discontinuation of the medication, please go see your doctor again. ...Read moreSee 2 more doctor answers
10% of patients: Itp is a disorder where the body forms antibodies that attach to your platelets leading to their early destruction. The greatest risk of itp is bleeding, which can occur with platelet counts below 20-30, 000. Most people will respond to medical management; if unresponsive, splenectomy is an option, with more than 2/3 of all surgical patients responsive to this treatment. ...Read moreSee 1 more doctor answer
Possibly: For help with this, please consult a well-trained, experienced professional homeopath who can thoroughly take your case. I have seen single-remedy homeopathy yield results, where conventional medicine sometimes falls short. Please collaborate with your conventional physician on this also, though. Most skillful homeopathic physicians will see the wisdom in a joint approach. ...Read more
- Talk to a doctor live online for free
- Alternative treatments for allergic purpura
- Treatments for senile purpura
- Alternative treatments for senile purpura
- Ask a doctor a question free online
- Alternative treatments for allergic vasculitis
- What are the treatments for allergic swollen eye?
- What are the treatments for allergic contact dermatitis?
- What are the treatments for an allergic reaction rash?
- Talk to a dermatologist online